Oscillation and nonoscillation criteria for a second-order linear equation.
Georgian mathematical journal, Tome 6 (1999) no. 5, pp. 401-414
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_5_48514,
author = {Chantladze, T. and Kandelaki, N. and Lomtatidze, A.},
title = {Oscillation and nonoscillation criteria for a second-order linear equation.},
journal = {Georgian mathematical journal},
pages = {401--414},
year = {1999},
volume = {6},
number = {5},
zbl = {0944.34025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_5_48514/}
}
TY - JOUR AU - Chantladze, T. AU - Kandelaki, N. AU - Lomtatidze, A. TI - Oscillation and nonoscillation criteria for a second-order linear equation. JO - Georgian mathematical journal PY - 1999 SP - 401 EP - 414 VL - 6 IS - 5 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_5_48514/ LA - en ID - GMJ_1999__6_5_48514 ER -
Chantladze, T.; Kandelaki, N.; Lomtatidze, A. Oscillation and nonoscillation criteria for a second-order linear equation.. Georgian mathematical journal, Tome 6 (1999) no. 5, pp. 401-414. http://geodesic.mathdoc.fr/item/GMJ_1999__6_5_48514/